# SDR AALA202410172836

- Difficulty date: October 14, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Boeing 787-8
- Aircraft serial: 40634
- Aircraft time: 32,612 hours, 4,422 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: APPROX ZERO INTO FLIGHT FO/'S SCREENS STARTED BLINKING OFF THENBACK ON. AT APPROX 3 HOURS AND BEFORE ENTERING OCEANIC AIRSPACESTATUS MDG AHRU R APPEARED. NEXT ''EFIS/DSP PANELR'' CHECK LISTSPEARED AS WELL AS '' EFIS/DSP PANEL R THEN '' WEATHER RADAR SYSL'' MSG APEARED - RAN & COMPELETED CHECK LIST'S. TURNED AIRPLANE AROUND AND RETURNED TO ORD. PFMD PRIMARY DISPLAY SYS OPS TEST AMM 31-61-00. PFMD ISS WXR OPSTEST AMM 34-42-00. PFMD EARTH REF SYS OPS TEST AMM 34-21-00. ALL OPS TESTS PASSED. FAULTS CLEARED.
